# SDR CA050614005

- Difficulty date: May 27, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bolkms BO105CBS
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Housing
- Part number: 105456611
- Condition: Cracked
- Location: Actuator
- Part time: 14,953 hours
- Component: Actuator
- Component part number: D133768IIE
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS UNIT WAS RECEIVED FROM THE USA FOR ROUTINE SERVICING/MAINTENACE.  DURING DISASSEMBLY A CRACK WAS DISCOVERED BETWEEN THE LEE PLUG AND THE OPENING OF THE PISTON GUIDE.
